I had major side effects from 2nd Covid booster shot: Elon Musk

Twitter CEO Elon Musk on Saturday joined the growing debate on the serious side-effects of Covid-19 vaccines, saying he had “major side effects from my second booster shot”.

In a tweet, he said that he “felt like I was dying for several days”.

“Hopefully, no permanent damage, but I dunno,” the billionaire said, adding that “first mRNA booster was ok, but the second one crushed me”.

He said that he had the Johnson & Johnson vaccine with no bad effects, “except my arm hurt briefly”.

Musk’s admission about the side-effects of Covid vaccines came as Pfizer CEO Albert Bourla evaded difficult questions about the effectiveness of the company’s vaccine during the World Economic Forum (WEF) meeting in Davis.

Bourla refused to answer any questions and instead repeatedly responded with phrases such as “Thank you very much” and “Have a wonderful day”.

Musk also revealed that his cousin, who is young and in peak health, “had a serious case of myocarditis” and “had to go to the hospital” after the Covid vaccine jab.

The debate over the side-effects of Covid vaccines is gaining ground worldwide, including in India.

In India, the government earlier this week re-affirmed the after-effects of different Covid-19 vaccines, but refuted a report based on an IANS RTI plea pertaining to the potential ramifications of these jabs as “ill-informed” and providing “erroneous” information.

“As is the case with all other vaccines, those who get vaccinated with different Covid-19 vaccines may experience mild symptoms like injection site tenderness, pain, headache, fatigue, myalgia, malaise, pyrexia, chills, arthralgia etc. Rarely, few individuals may experience severe adverse events depending upon certain predisposing conditions,” according to an official statement.

20230121-143203

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here